# SDR UPS03441079

- Difficulty date: July 23, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- Engine: Pwa JT9D3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HXB149952FT
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FESC-LT STA 410 LBL 8- LBL 16 WEB FOUND CRACKED.  FESC LT STA 410 LBL 8- LBL 16 FRAME WEB CRACK TRIMMED OFF IAW SRM 51-10-01 AND REPROTECTED IAW SRM 51-10-02.
